# SDR DALA13012475654

- Difficulty date: April 4, 2009
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 32,686 hours, 13,616 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BS 630 SURFACE CORROSION  ON FLOOR PANEL.  REMOVED CORROSION IAW SRM 53-30-53 PG 4, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, PAGE 105. FABRICATED REPAIR DOUBLER IAW AMM 53-01-01, PGS 801 TO 805. INSTALLED REPAIR DOUBLER IAW AMM 53-01-01 PG 801.
